Paradoxical reaction in HIV and tuberculosis coinfection

Ajay Wanchu, A. Sud, P. Bambery, S. Singh

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy.

Original languageEnglish (US)
Pages (from-to)588-589
Number of pages2
JournalJournal of Association of Physicians of India
Volume50
Issue number4
StatePublished - Apr 2002
Externally publishedYes

Fingerprint

Coinfection
Tuberculosis
HIV
Therapeutics

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Wanchu, A., Sud, A., Bambery, P., & Singh, S. (2002). Paradoxical reaction in HIV and tuberculosis coinfection. Journal of Association of Physicians of India, 50(4), 588-589.

Paradoxical reaction in HIV and tuberculosis coinfection. / Wanchu, Ajay; Sud, A.; Bambery, P.; Singh, S.

In: Journal of Association of Physicians of India, Vol. 50, No. 4, 04.2002, p. 588-589.

Research output: Contribution to journalArticle

Wanchu, A, Sud, A, Bambery, P & Singh, S 2002, 'Paradoxical reaction in HIV and tuberculosis coinfection', Journal of Association of Physicians of India, vol. 50, no. 4, pp. 588-589.
Wanchu, Ajay ; Sud, A. ; Bambery, P. ; Singh, S. / Paradoxical reaction in HIV and tuberculosis coinfection. In: Journal of Association of Physicians of India. 2002 ; Vol. 50, No. 4. pp. 588-589.
@article{5698b63e0037439e9b790c7ce1c156b5,
title = "Paradoxical reaction in HIV and tuberculosis coinfection",
abstract = "Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy.",
author = "Ajay Wanchu and A. Sud and P. Bambery and S. Singh",
year = "2002",
month = "4",
language = "English (US)",
volume = "50",
pages = "588--589",
journal = "Journal of Association of Physicians of India",
issn = "0004-5772",
publisher = "Journal of Association of Physicians of India",
number = "4",

}

TY - JOUR

T1 - Paradoxical reaction in HIV and tuberculosis coinfection

AU - Wanchu, Ajay

AU - Sud, A.

AU - Bambery, P.

AU - Singh, S.

PY - 2002/4

Y1 - 2002/4

N2 - Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy.

AB - Occurrence of paradoxical reaction following institution of antiretroviral therapy to patients with HIV and tuberculosis coinfection who are already on antitubercular therapy is distinctly uncommon. In this report we describe one such case and emphasize that such a reaction does not imply discontinuation of therapy.

UR - http://www.scopus.com/inward/record.url?scp=0036526772&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036526772&partnerID=8YFLogxK

M3 - Article

C2 - 12164417

AN - SCOPUS:0036526772

VL - 50

SP - 588

EP - 589

JO - Journal of Association of Physicians of India

JF - Journal of Association of Physicians of India

SN - 0004-5772

IS - 4

ER -